# SDR AU970544

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD CRACKED AT SIDE CHORD RADIUS LH SIDE AT WL207 - CRACK LENGTH APPROXIMATELY 76.2MM (3IN)
